Advanced search

Real roots of polynomials.

(1997) SIAM REVIEW. 39(4). p.765-772
Author

Citation

Please use this url to cite or link to this publication:

Chicago
SOFO, A. 1997. “Real Roots of Polynomials.” Siam Review 39 (4): 765–772.
APA
SOFO, A. (1997). Real roots of polynomials. SIAM REVIEW, 39(4), 765–772.
Vancouver
1.
SOFO A. Real roots of polynomials. SIAM REVIEW. 1997;39(4):765–72.
MLA
SOFO, A. “Real Roots of Polynomials.” SIAM REVIEW 39.4 (1997): 765–772. Print.
@article{175929,
  author       = {SOFO, A},
  issn         = {0036-1445},
  journal      = {SIAM REVIEW},
  language     = {eng},
  number       = {4},
  pages        = {765--772},
  title        = {Real roots of polynomials.},
  volume       = {39},
  year         = {1997},
}

Web of Science
Times cited: